# SDR CA030113004

- Difficulty date: January 9, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1564213139
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK RT SIDE FLAP WELL NEAR NR 1 SPOILER ACTUATOR. SPOILER NR 1 PRESSURE HYDRAULIC TUBE, SYSTEM B  REPAIRED PER AMM 20-29-02, P801.
